Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 19 (1996), Issue 4, Pages 711-716
http://dx.doi.org/10.1155/S016117129600097X

An extension of a best approximation theorem

Dipartimento di Matematica, Universitá della Calabria, 87036 Arcavacata di Rende, (Cosenza), Italy

Received 14 November 1994; Revised 10 February 1995

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper an extension of a theorem of Prolla is given and several interesting corollaries are derived. Fixed point results are also given in the end.